# SDR USAA2010031690591

- Difficulty date: March 15, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 61,213 hours, 38,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - A 3 INCH CRACK ON FUSELAGE SKIN AT BS 737, S18L.  REPAIRED FUSELAGE SKIN AT BS 737, S18L IAW B737 SRM 53-00-01 REPAIR 31.  "SUP"  THIS EVENT WAS ORIGINALLY SUBMITTED ON 3/16/2010 VIA FAX  ALONG WITH 3 OTHER EVENTS.  WHILE REVIEWING THE STATUS OF THESE EVENTS, THIS WAS THE ONLY ONE OF THE 4 THAT COULD NOT BE LOCATED ON THE FAA SDR WEBSITE.  NO CHANGES HAVE BEEN MADE TO THIS REPORT.
